Stomach Pain Cough | Sharp Abdominal Pain - Stomach, Upper, Lower, Right, Left Side Pain

Stomach Pain Cough

I overdosed on Triple C’s (cordicidin cough & cold HPB) and the unbelievable, what do i do? HELP!?

Hi, I was extremely stupid and decided to try and get high off of Cordicidin Cough and Cold, the kind with 15 mg of dextromethorphan. I took 20 pills yesterday morning at about 7:30, before school. Ever since then I have thrown up about 6 or 7 times. But the stomach pain i’m experiencing is out of this world. It’s located in my upper stomach. I dont know what to do, and i cant tell my parents. Please help, what do i do?

First off, you’re an idiot. Honestly, the best thing you can do is go to the ER or something. You’re body is not used to the amount of medicine all at once. Your parents are going to need to know..That’s your own fault for taking a shit load of meds to get high off of.


Be Sociable, Share!
Tags: , , , , , , , , , ,
Author: admin on December 4, 2010
Category: Most Popular
Tags: , , , , , , , , ,

Last articles